# SDR F3LA200800465

- Difficulty date: July 14, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D534771800000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED AFT CARGO COMPARTMENT INSIDE OF C2 DOOR SHORT ANGLE PIECE AT FRAME C59 HAS CORROSION. MAINT REMOVED SHORT ANGLE PIECE APPLIED PROTECTION TREATMENT FABRICATED NEW SHORT ANGLE TREATED, PRIMED AND PAINTED AND INSTALLED IAW SRM 51-72-11, SRM 51-21-11, SRM 51-23-11 AND SRM 51-42-11. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
